# SDR WX0A2022081574208

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 46,755 hours, 26,126 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT COVER MISSING / INSTALLED NEW LIGHT LENS ON R2 EMERGENCY EXIT LIGHT ASSY. REF. AMM 33-51-13, OPS. CK. GOOD."
